Korean J Anesthesiol Search

CLOSE


Korean J Anesthesiol > Volume 51(3); 2006 > Article
Korean Journal of Anesthesiology 2006;51(3):359-362.
DOI: https://doi.org/10.4097/kjae.2006.51.3.359   
A Case of Postoperative Acute Hepatic Dysfunction after Sevoflurane Anesthesia: A case report.
Yong Son, Yong Kwan Cheong, Dea Jung Kim
Department of Anesthesiology and Pain Medicine, School of Medicine, Wonkwang University, Iksan, Korea. ykfolder@naver.com
Abstract
We report a case of a suspected acute hepatic dysfunction after general anesthesia with sevoflurane. A 71 year old female underwent a laparoscopic appendectomy under O2-N2O-sevoflurane anesthesia. She had no history of anesthesia, allergy, hypertension, diabetes or hepatitis. Four hours after surgery, she developed a conscious disturbance and became comatose. There was a marked increase in the serum aspartate aminotransferase, alanine aminotransferase, activated partial thromboplastin time and prothrombin time level, but the platelet and eosinophil counts were within the normal range. Her hepatic dysfunction improved after conservative therapy. She recovered gradually and was discharged after 24 days of hospitalization. Sevoflurane is believed to be the possible cause of the acute hepatic dysfunction in this case.
Key Words: hepatic dysfunction; hepatic enzyme; sevoflurane


ABOUT
ARTICLE CATEGORY

Browse all articles >

BROWSE ARTICLES
AUTHOR INFORMATION
Editorial Office
101-3503, Lotte Castle President, 109 Mapo-daero, Mapo-gu, Seoul 04146, Korea
Tel: +82-2-795-5129    Fax: +82-2-792-4089    E-mail: anesthesia@kams.or.kr                

Copyright © 2019 by Korean Society of Anesthesiologists. All rights reserved.

Developed in M2community

Close layer
prev next